# SDR 98FDEA00506

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244143
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

98-203  AFTER T/O NR 3 FIRE WARN LIGHT CAME ON.  SHUT DOWN NR 3 ENGINE.  NR 3 FIRE LOOPS TEST GOOD.  FND APPROX 1.75 CRACK IN THE 13TH STAGE SADDLE DUCT ON NR 3 ENG AT CTR BOOSTER.  REMOVED AND REPLACED DUCT PER BAC OHM 71-02-01 PG 578J, LEAK CHECKED DUCT CK OK.  OK FOR SERVICE.
